| Model Number |
OTV-S7H-N |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the camera head screw of fixing scope fell off.Then event occurred during cleaning and disinfection.There was no patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was returned to olympus and the costumer's allegation was confirmed.In addition, the following reportable malfunction was identified during the device evaluation: the horizontal stripe image flickers.Based on the results of the investigation, a definitive root cause could not be identified for the screw coming off.It is likely that the horizontal stripe image flickered due to cable failure.A device history record review revealed no issues that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description